# SDR FDEA201910312797

- Difficulty date: October 31, 2019
- Submitted: November 22, 2019
- Operation: Air carrier
- Aircraft: N732FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 713
- Aircraft time: 45,826 hours, 23,944 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: A2519903
- Part serial: U116
- Condition: Malfunctioned
- Location: Mlg Ww
- Part time: 30,687 hours, 8,537 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

LANDING KSLC 16L. EXTENDED LANDING GEAR - ALL 3 GREEN SLOW TO EXTEND - GOT USAFE   GEAR INDICATIONON ECAM DIRECTING TO MANUAL EXTEND GEAR, THEN 15-20 SECONDS   RECEIVED ALL SAFE GEAR EXTENDED ON BOTH DISPLAYS.  - CREW REPORTED PLACING POSITION DET SWITCH IN SYS 1 OR SYS 2 HAD NO EFFECT.   -PERFORMED INSPECTION OF DOOR SEQUENCE VALVE SPOOL JAMMING INDICATORS REF   M/M 32-20-00-06 3.B.4. INDICATIONS NORMAL. CHECKED GEAR DOOR OPERATION  PRESSURIZED REF M/M 32-31-00-05 STEP 7. ALL INDICATIONS NORMAL. NEEDS FURTHER   TROUBLESHOOTING.   - RELEASED FOR SERVICE PER MEL : 32-XX  LANDING GEAR RETRACTION SYSTEM -  INOP. MAX SPEED 255 KIAS / 0.65 M. DO NOT USE FMS PROFILE MODE."   -01NOV19 05:14 OAK - REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE (3GA) IAW   AMM 32-31-12-04.  LK CK  ******UNABLE TO C/W ELECTROVALVE INSPECTION/CHECK  PAGE 4   PARA "E" OF THE SAME AMM*****. AWAITING HYD  MULE. A/C FERRY OAK-LAX FOR GEAR   SWING AND AVAILABLE TOOLING.  -02NOV19 20:00  LAX - PERFORMED SUCCESSFUL INSPECTION/CHECK OF BOTH LANDING GEAR   SYS 1 AND SYS 2 REF AMM 32-21-12-06.
